# SDR R61A2023031300180

- Difficulty date: February 18, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Reinforcement
- Part number: 17004094001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FF, CORROSION FOUND ON FWD R/H I/B SEAT TRACK BETWEEN FR 12 - FR 14, RBL 10.  FF, FWD RH IB SEAT TRACK BETWEN R 12 - FR 14  RBL 10 REPAIRED IAW SRM 53-10-10 REPAIR 03.
